An oscillation criterion for a canonical form of third order linear differential equations

Václav Tryhuk

Archivum Mathematicum (1977)

  • Volume: 013, Issue: 3, page 175-180
  • ISSN: 0044-8753

How to cite

top

Tryhuk, Václav. "An oscillation criterion for a canonical form of third order linear differential equations." Archivum Mathematicum 013.3 (1977): 175-180. <http://eudml.org/doc/17951>.

@article{Tryhuk1977,
author = {Tryhuk, Václav},
journal = {Archivum Mathematicum},
language = {eng},
number = {3},
pages = {175-180},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {An oscillation criterion for a canonical form of third order linear differential equations},
url = {http://eudml.org/doc/17951},
volume = {013},
year = {1977},
}

TY - JOUR
AU - Tryhuk, Václav
TI - An oscillation criterion for a canonical form of third order linear differential equations
JO - Archivum Mathematicum
PY - 1977
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 013
IS - 3
SP - 175
EP - 180
LA - eng
UR - http://eudml.org/doc/17951
ER -

References

top
  1. Greguš M., Oszillatorische Eigenschaften der Lösungen der linear Differentialgleichungen dritter Ordnung y ' ' ' + 2 A y ' + ( A ' + b ) y = 0 , wo A = A ( x ) 0 ist, Czech. Math. J., 9 (84) (1959), 416-428. (1959) Zbl0093.08801MR0111888
  2. Greguš M., Über einige Eigenschaften der Lösungen der Differentialgleichungen y ' " + 2 A y ' + ( A ' + b ) y = 0 , A 0 , Czech. Math. J., 11 (86) (1961), 106-114. (1961) Zbl0099.06702MR0131028
  3. |3] Hanan M., Oscillation criteria for third-order linear differential equation, Pacif. J. Math., 11 (1961), 914-944. (1961) MR0145160
  4. Lazer A. C, The behavior of solutions of the differential equation y ' ' ' + p ( x ) y ' + q ( x ) y = 0 , Pacif. J. Math., 17 (1966), 435-465. (1966) Zbl0143.31501MR0193332
  5. Moravský L., Einige oszillatorische und asymptotische Eigenschaften der Lösungen der Differentialgleichung y ' ' ' + p ( x ) y " + 2 A ( x ) y ' + ( A ' ( x ) + b ( x ) ) y = 0 , Acta F. R. N. Univ. Comen.-Mathematica, 16 (1967). (1967) Zbl0167.08001MR0240390
  6. Neuman F., Geometrical approach to linear differential equations of the n-th order, Rend. di Matem., 5 (1972), 579-602, (1972) Zbl0257.34029MR0324141
  7. Neuman F., Oscillation in linear differential equations, Proceedings of Equadiff III, Brno 1972, 119-125. (1972) Zbl0325.34034MR0350114
  8. Regenda J., On some properties of third-order linear differential equation, Math. Slov., 26 (1976), 3-18. (1976) Zbl0351.34020MR0427742
  9. Singh Y. P., Some oscillation theorems for third order non-linear differential equations, The Yokohama Math. J., 18 (1970), 77-86. (1970) Zbl0216.36901MR0283300
  10. Singh Y. P., The asymptotic behavior of solutions of linear third order differential equations, Proceedings of the American Math. Society, 20 (1969), 309-314. (1969) Zbl0179.40503MR0237885
  11. Tryhuk V., An oscillation criterion for third order linear differential equations, Arch. Math. Brno, 11 (1975), 99-104. (1975) Zbl0362.34024MR0412523
  12. Zlámal M., Asymptotic properties of the solutions of the third order differential equations, Publ. Fac. Sci. Univ. Masaryk, 329 (1951), 159-167. (1951) MR0057412

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.